# SDR 99ZZZX2014

- Difficulty date: April 25, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N522FB
- Make and model: Hughes 500N
- Aircraft serial: LN002
- System (JASC): 6710 · Main Rotor Control
- Part: Switch
- Part number: A21810064603
- Condition: Failed
- Location: Pilot Collective
- Part time: 783 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT TRIM SWITCH RUN-A-WAY AFT.
